Return to Directory

Jeremy Brazas

Lecturer    
Education

Ph.D. University of New Hampshire, Mathematics 2011

Specializations

Algebraic, geometric, and general topology, category theory

Biography
Publications
  • J. Brazas, Open subgroups of free topological groups, arXiv:1209.5486, 2013
  • J. Brazas, P. Fabel, Thick Spanier groups and the first shape group, To appear in Rocky Mountain J. Math. 2013
  • J. Brazas, The fundamental group as a topological group, Topology Appl. 160 (2013) 170-188
  • J. Brazas, Semicoverings: a generalization of covering space theory, Homology Homotopy Appl. 14 (2012) 33-63
  • J. Brazas, The topological fundamental group and free topological groups, Topology Appl. 158 (2011) 779-802